# SDR YENA2022031500225

- Difficulty date: February 19, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 64,174 hours, 22,943 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REF. AEROMAN N/R 2022-19281 - CORROSION STRINGER 43L BETWEEN FR32/FR34 IN FWD CARGO COMPARTMENT; PER AEROMAN N/R 2022-19281 - PERFORMED PERMANENT REPAIR SECTION  STRINGER 43L BTW FR31 TO FR35 IN FWD CARGO COMPARTMENT IAW SRM A320-51-42-11,51-72-11 AND DRAWING #D53210090.THIS REPAIR IS CATEGORY A AND NO FURTHER INSPECTION IS REQUIRED.
